Commun. Korean Math. Soc. 1990 Vol. 0, No. 0, 1—160
A note on real hypersurfaces of type B
Hyang Sook Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 1—11
On certain class of meromorphic functions with positive coefficients
Nak Eun Cho, Sang Hun Lee
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 13—22
Applications of the generalized evaluation subgroups on converses of the Lefschetz fixed point theorem
Moo Ha Woo
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 23—27
On the orientations and the spinorial structures on vector bundles
Keean Lee, Hongjae Lee
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 29—35
Topological $MV$-semigroups
Ju-Young Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 37—48
A remark on the Hardy-Littlewood-Sobolev-Theorem
E. G. Kwon
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 49—53
On Injectivity Preserving Maps and Injective Elements on $B(H)$
Dong-Yun Shin, Sa-Ge Lee, Chang Ho Byun
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 55—72
On joint numerical ranges and joint spectra of linear operators on S. I. P. spaces
Bong Keun Han, Young-Key Kim, Eui Whan Cho
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 73—77
Unbounded derivations on compact actions of $C^*$-algebras
Sa-Ge Lee, Sun Young Jang
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 79—86
A conjugacy theorem in pro-Cernikov groups
Hyunyong Shin
Commun. Korean Math. Soc. 1990 Vol. 5, No. 1, 87—90
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd